{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,16]],"date-time":"2026-10-16T03:22:30Z","timestamp":1792120950570,"version":"4.4.0"},"reference-count":12,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2022,7,17]]},"DOI":"10.7759\/cureus.26950","type":"journal-article","created":{"date-parts":[[2022,7,17]],"date-time":"2022-07-17T19:26:40Z","timestamp":1658086000000},"source":"Crossref","is-referenced-by-count":4,"title":["Onychopathy Induced by Nivolumab: A Targeted Immunotherapy"],"prefix":"10.7759","author":[{"given":"Fatima","family":"Zahoor","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Najia","family":"Ahmed","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ghazal","family":"Afzal","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/j.currproblcancer.2016.12.001","article-title":"Cutaneous adverse effects of the immune checkpoint inhibitors","volume":"41","author":"Collins LK","year":"2017","unstructured":"Collins LK, Chapman MS, Carter JB, Samie FH. Cutaneous adverse effects of the immune checkpoint inhibitors. Curr Probl Cancer. 2017, 41:125-8. 10.1016\/j.currproblcancer.2016.12.001","journal-title":"Curr Probl Cancer"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3389\/fonc.2021.605941","article-title":"Dermatologic toxicities of targeted therapy and immunotherapy in head and neck cancers","volume":"11","author":"Espinosa ML","year":"2021","unstructured":"Espinosa ML, Abad C, Kurtzman Y, Abdulla FR. Dermatologic toxicities of targeted therapy and immunotherapy in head and neck cancers. Front Oncol. 2021, 11:605941. 10.3389\/fonc.2021.605941","journal-title":"Front Oncol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1007\/s40257-018-0384-3","article-title":"Toxic side effects of targeted therapies and immunotherapies affecting the skin, oral mucosa, hair, and nails","volume":"19","author":"Lacouture M","year":"2018","unstructured":"Lacouture M, Sibaud V. Toxic side effects of targeted therapies and immunotherapies affecting the skin, oral mucosa, hair, and nails. Am J Clin Dermatol. 2018, 19:31-9. 10.1007\/s40257-018-0384-3","journal-title":"Am J Clin Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.2147\/CMAR.S163391","article-title":"Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies","volume":"10","author":"Chen CB","year":"2018","unstructured":"Chen CB, Wu MY, Ng CY, et al.. Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies. Cancer Manag Res. 2018, 10:1259-73. 10.2147\/CMAR.S163391","journal-title":"Cancer Manag Res"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMoa1703643","article-title":"Adjuvant pertuzumab and trastuzumab in early HER2-positive breast cancer","volume":"377","author":"von Minckwitz G","year":"2017","unstructured":"von Minckwitz G, Procter M, de Azambuja E, et al.. Adjuvant pertuzumab and trastuzumab in early HER2-positive breast cancer. N Engl J Med. 2017, 377:122-31. 10.1056\/NEJMoa1703643","journal-title":"N Engl J Med"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1177\/1078155220929974","article-title":"Bluish-gray fingernail discoloration due to the use of nivolumab","volume":"27","author":"Ocampo MM","year":"2021","unstructured":"Ocampo MM, Lerner J, Dasanu CA. Bluish-gray fingernail discoloration due to the use of nivolumab. J Oncol Pharm Pract. 2021, 27:457-9. 10.1177\/1078155220929974","journal-title":"J Oncol Pharm Pract"},{"key":"ref7","article-title":"Cutaneous adverse effects induced by nivolumab","volume":"7","author":"Abad\u00edas-Granado I","year":"2019","unstructured":"Abad\u00edas-Granado I, S\u00e1nchez-Bernal J, Lezcano-Biosca V. Cutaneous adverse effects induced by nivolumab. EMJ Dermatol. 2019, 7:70-1.","journal-title":"EMJ Dermatol"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1155\/2018\/5376476","article-title":"Anticancer drugs induced severe adverse cutaneous drug reactions: an updated review on the risks associated with anticancer targeted therapy or immunotherapies","volume":"2018","author":"Ng CY","year":"2018","unstructured":"Ng CY, Chen CB, Wu MY, et al.. Anticancer drugs induced severe adverse cutaneous drug reactions: an updated review on the risks associated with anticancer targeted therapy or immunotherapies. J Immunol Res. 2018, 2018:5376476. 10.1155\/2018\/5376476","journal-title":"J Immunol Res"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1158\/2326-6066.CIR-13-0092","article-title":"Severe cutaneous and neurologic toxicity in melanoma patients during vemurafenib administration following anti-PD-1 therapy","volume":"1","author":"Johnson DB","year":"2013","unstructured":"Johnson DB, Wallender EK, Cohen DN, et al.. Severe cutaneous and neurologic toxicity in melanoma patients during vemurafenib administration following anti-PD-1 therapy. Cancer Immunol Res. 2013, 1:373-7. 10.1158\/2326-6066.CIR-13-0092","journal-title":"Cancer Immunol Res"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.7573\/dic.212516","article-title":"Cutaneous side effects of molecularly targeted therapies for the treatment of solid tumors","volume":"7","author":"Cubero DI","year":"2018","unstructured":"Cubero DI, Abdalla BM, Schoueri J, et al.. Cutaneous side effects of molecularly targeted therapies for the treatment of solid tumors. Drugs Context. 2018, 7:212516. 10.7573\/dic.212516","journal-title":"Drugs Context"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2020.03.132","article-title":"Immune checkpoint inhibitor-related dermatologic adverse events","volume":"83","author":"Geisler AN","year":"2020","unstructured":"Geisler AN, Phillips GS, Barrios DM, et al.. Immune checkpoint inhibitor-related dermatologic adverse events. J Am Acad Dermatol. 2020, 83:1255-68. 10.1016\/j.jaad.2020.03.132","journal-title":"J Am Acad Dermatol"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1200\/EDBK_289911","article-title":"Dermatologic adverse events of systemic anticancer therapies: cytotoxic chemotherapy, targeted therapy, and immunotherapy","volume":"40","author":"Deutsch A","year":"2020","unstructured":"Deutsch A, Leboeuf NR, Lacouture ME, McLellan BN. Dermatologic adverse events of systemic anticancer therapies: cytotoxic chemotherapy, targeted therapy, and immunotherapy. Am Soc Clin Oncol Educ Book. 2020, 40:485-500. 10.1200\/EDBK_289911","journal-title":"Am Soc Clin Oncol Educ Book"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/99358-onychopathy-induced-by-nivolumab-a-targeted-immunotherapy","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T19:44:59Z","timestamp":1707507899000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/99358-onychopathy-induced-by-nivolumab-a-targeted-immunotherapy"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,7,17]]},"references-count":12,"URL":"https:\/\/doi.org\/10.7759\/cureus.26950","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2022,7,17]]}}}